# SDR 7C7A202406170153

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N627NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 87,274 hours, 27,521 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655125
- Part serial: 1467
- Condition: Unwanted Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT MECHANIC INADVERTENTLY DEPLOYED THE L2 SLIDE
